Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22842
Title: Pepys's jests
Authors: Loveman, K
First Published: 1-Jun-2003
Publisher: OXFORD UNIV PRESS
Citation: NOTES AND QUERIES, 2003, 50 (2), pp. 188-189
DOI Link: 10.1093/nq/50.2.188
ISSN: 0029-3970
Links: http://hdl.handle.net/2381/22842
Type: Journal Article
Appears in Collections:Published Articles, Dept. of English

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.